# SDR AALA202509126209

- Difficulty date: September 11, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N829NN
- Make and model: Boeing 737823
- Aircraft serial: 33210
- Aircraft time: 46,447 hours, 19,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR GUST LOCK RELEASE DOES NOT STAY IN DOWN POSITION. RESECURED FASTENER ON GUST LOCK LEVER. PER SRM 51-40-02-0G. OPERATIONAL CHECK GOOD.
